# SDR SWAA2022082639799

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727A+10; BS 727B+10; BS 727B+14; BS 727C+10; BS 727D+3; BS 727D+7; BS 727D+10; BS 727E+6; BS 727E+10; BS 747+6. / [01] UPDATED STEPS 1;10 TO PARTIAL;[02] VERIFY APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21; BS 727-767 WL 160;[03] COMPLETED STEPS 1-10. VERIFIED CORRECTIVE ACTION 2;[04] RECIVED NEW FLOOR TO SIDEWALL ITEM 146A7502-51 LOT: 1496140-1 LOCATED AND DRILLED NEW FLOOR TO SIDEWALL AT BS 727 TO 767 RBL 21 WL 160; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A7500.-;[05] VERIFIED CORRECTIVE ACTION 4. VERIFIED MEASUREMENT TABLE
